|Pimples a reaction to change in meds regimen?
Sep 27, 2007
I'm 45 years old; male, caucasion. I recently dropped Combivir from my regimen of Combivir and Kaletra, going with "mono-therapy" with Kaletra. Since then, I've had quite a few pimples show up on my face - - where they do show up from time to time, but now it's quite a few all at once. And, more interesting, I've gotten some pimples on my forearms and hands, places where I have never had a pimple in my life.
Could this be the result of coming off the Combivir?
| Response from Dr. Henry
That would be a new one for me-if any reader has heard of increased pimples when stopping Kaletra please post for us. I generally switch Combivir to Epzicome (if HLA B5701 negative) or Truvada rather than dropping the Nukes all together. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.